# SDR SIMA200708901

- Difficulty date: March 29, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 8,748 hours, 8,305 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 322
- Condition: Seized
- Location: Zone 100
- Part time: 15,190 hours, 14,901 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING ELECTRICAL ODOR IN CABIN AND FLIGHT DECK DURING TAXI OUT, RETURNED TO BLOCK.  REMOVED AND REPLACED RECIRCULATION FAN AND PACK VALVE IAW EMB AMM.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
